# SDR A6WA201140243

- Difficulty date: March 4, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LWR SKIN OTBD L/E HAS CHAFE DAMAGE BLENDED OUT DAMAGED AREA ON LT AILERON LWR SKIN OTBD END OF L/E, MATERIAL ORIGINAL THICKNESS .090 ZONE 2 AND .055 ZONE 1 MATERIAL LOSS .005 IN ZONE 2, MATERIAL REMAINING .085 ZONE 2 AND .050 ZONE 1 FOUND TO BE WITHIN LIMITS IAW REO 601R-57-60-020.
